Weak periodic solutions of x x 1 = 0 and the Harmonic balance method
García Saldaña, Johanna Denise (Universidad Católica de la Santísima Concepción. Departamento de Matemática y Física Aplicadas)
Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2017
Resum: Abstract. We prove that the differential equation x''x 1 = 0 has continuous weak periodic solutions and compute their periods. Then, we use the Harmonic Balance Method until order six to approximate these periods and to illustrate how the accuracy of the method increases with the order. Our computations rely on the Grobner basis approach.
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Nota: Número d'acord de subvenció MINECO/MTM2016-77278-P
Nota: MURPHYS2016
Nota: Agraïments: The first author is supported by FONDECYT Postdoctoral fellowship 3150131/2015 and was supported by the grant FPU AP2009-1189.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; submittedVersion
Publicat a: Journal of Physics: Conference Series, Vol. 811 (2017) , p. 12003, ISSN 1742-6588



preprint
11 p, 1.1 MB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2017-11-28, darrera modificació el 2019-02-28



   Favorit i Compartir